# SDR UIEA2019030503468

- Difficulty date: March 5, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,772 hours, 18,365 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER L FUEL PUMP CAUTION MESSAGE.( PERFORMED CENTER L FUEL PUMP OPERATIONAL CHECK IAW AMM 28-22-00 OK FOR SERVICE. )
